Alert archive / Ohio / High Wind Warnings in 2008
High Wind Warning 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this high wind warning at Sep 14, 2008, 4:36 PM EDT for 4 counties in Ohio. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 14, 2008, 4:36 PM EDT (20:36 UTC)
- Expired
- Sep 14, 2008, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
Counties Coshocton County, OH, Guernsey County, OH, Muskingum County, OH, Tuscarawas County, OH
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 6:15 PM EDT | NON-TSTM WND DMG | 1 W Senecaville, OH | TREES BLOWN DOWN. |
| Sep 14, 7:00 PM EDT | NON-TSTM WND DMG | Zanesville, OH | NUMEROUS TREES AND POWER LINES DOWN...COUNTY-WIDE. |
| Sep 14, 7:05 PM EDT | NON-TSTM WND DMG | Coshocton, OH | POWER OUTAGES CAUSED BY HIGH WINDS. |
| Sep 14, 7:30 PM EDT | NON-TSTM WND DMG | Dover, OH | SPOTTER ESTIMATES WIND GUSTS OF 60 MPH. POWER OUTAGES AND LARGE LIMBS COMING DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPBZ 142036 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 436 PM EDT SUN SEP 14 2008 OHZ039-048-057-058-150000- /O.UPG.KPBZ.WI.Y.0006.080914T2200Z-080915T0400Z/ /O.NEW.KPBZ.HW.W.0004.080914T2036Z-080915T0000Z/ TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...COSHOCTON...ZANESVILLE...CAMBRIDGE 436 PM EDT SUN SEP 14 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE WIND ADVISORY HAS BEEN UPGRADED. LOW PRESSURE FROM THE REMNANTS OF IKE WILL MOVE NORTHEAST ACROSS OHIO TO LAKE ERIE THIS EVENING. WIND GUSTS OF 60 TO 70 MPH ARE POSSIBLE IN THE WARNED AREA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE WILL DOWN TREES AND CAN LEAD TO PROPERTY DAMAGE. $$ OHZ040-041-049-050-059-068-069-PAZ007>009-013-014-020-WVZ001>004- 150400- /O.CON.KPBZ.WI.Y.0006.080914T2200Z-080915T0400Z/ CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-BELMONT-NOBLE-MONROE- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-BEAVER-HANCOCK-BROOKE-OHIO- MARSHALL- INCLUDING THE CITIES OF...CARROLLTON...EAST LIVERPOOL...SALEM... COLUMBIANA...EAST PALESTINE...WELLSVILLE...CALCUTTA...CADIZ... HOPEDALE...STEUBENVILLE...MARTINS FERRY...ST. CLAIRSVILLE... BELLAIRE...BARNESVILLE...SHADYSIDE...BRIDGEPORT...CALDWELL... WOODSFIELD...SHARON...HERMITAGE...GROVE CITY...GREENVILLE... FARRELL...OIL CITY...FRANKLIN...SUGARCREEK...TIONESTA... NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE...ALIQUIPPA... BEAVER FALLS...AMBRIDGE...MONACA...BEAVER...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE 436 PM EDT SUN SEP 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE WILL MOVE NORTHEAST ACROSS OHIO TO LAKE ERIE THIS EVENING. WIND GUSTS OF 50 TO 55 MPH MAY BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH GUSTS UP TO 57 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS. $$ 15
2 follow-up statements
000 WWUS71 KPBZ 142257 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 657 PM EDT SUN SEP 14 2008 OHZ039-048-057-058-150000- /O.CON.KPBZ.HW.W.0004.000000T0000Z-080915T0000Z/ TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...COSHOCTON...ZANESVILLE...CAMBRIDGE 657 PM EDT SUN SEP 14 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. LOW PRESSURE FROM THE REMNANTS OF IKE WILL MOVE NORTHEAST ACROSS OHIO TO LAKE ERIE THIS EVENING. WIND GUSTS OF 60 MPH ARE STILL POSSIBLE IN THE WARNED AREA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE WILL DOWN TREES AND CAN LEAD TO PROPERTY DAMAGE. $$ OHZ040-041-049-050-059-068-069-PAZ007>009-013-014-020-WVZ001>004- 150400- /O.CON.KPBZ.WI.Y.0006.000000T0000Z-080915T0400Z/ CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-BELMONT-NOBLE-MONROE- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-BEAVER-HANCOCK-BROOKE-OHIO- MARSHALL- INCLUDING THE CITIES OF...CARROLLTON...EAST LIVERPOOL...SALEM... COLUMBIANA...EAST PALESTINE...WELLSVILLE...CALCUTTA...CADIZ... HOPEDALE...STEUBENVILLE...MARTINS FERRY...ST. CLAIRSVILLE... BELLAIRE...BARNESVILLE...SHADYSIDE...BRIDGEPORT...CALDWELL... WOODSFIELD...SHARON...HERMITAGE...GROVE CITY...GREENVILLE... FARRELL...OIL CITY...FRANKLIN...SUGARCREEK...TIONESTA... NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE...ALIQUIPPA... BEAVER FALLS...AMBRIDGE...MONACA...BEAVER...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE 657 PM EDT SUN SEP 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE WILL MOVE NORTHEAST ACROSS OHIO TO LAKE ERIE THIS EVENING. WIND GUSTS OF 45 TO 55 MPH MAY BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS. $$ 15
000 WWUS71 KPBZ 142344 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 744 PM EDT SUN SEP 14 2008 OHZ039-048-057-058-150400- /O.EXP.KPBZ.HW.W.0004.000000T0000Z-080915T0000Z/ /O.EXB.KPBZ.WI.Y.0006.080915T0000Z-080915T0400Z/ TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...COSHOCTON...ZANESVILLE...CAMBRIDGE 744 PM EDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...HIGH WIND WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE HIGH WIND WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. LOW PRESSURE FROM THE REMNANTS OF IKE CONTINUES TO MOVE NORTHEAST ACROSS LAKE ERIE THIS EVENING. WIND GUSTS OF 45 TO 55 MPH MAY BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PAZ015-016-021>023-029>032-WVZ012-150400- /O.EXB.KPBZ.WI.Y.0006.080915T0000Z-080915T0400Z/ CLARION-JEFFERSON PA-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-WETZEL- INCLUDING THE CITIES OF...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...NEW MARTINSVILLE 744 PM EDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE CONTINUE TO MOVE NORTHEAST ACROSS LAKE ERIE THIS EVENING. WIND GUSTS OF 45 TO 55 MPH MAY BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS. $$ OHZ040-041-049-050-059-068-069-PAZ007>009-013-014-020-WVZ001>004- 150400- /O.EXT.KPBZ.WI.Y.0006.000000T0000Z-080915T0400Z/ CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-BELMONT-NOBLE-MONROE- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-BEAVER-HANCOCK-BROOKE-OHIO- MARSHALL- INCLUDING THE CITIES OF...CARROLLTON...EAST LIVERPOOL...SALEM... COLUMBIANA...EAST PALESTINE...WELLSVILLE...CALCUTTA...CADIZ... HOPEDALE...STEUBENVILLE...MARTINS FERRY...ST. CLAIRSVILLE... BELLAIRE...BARNESVILLE...SHADYSIDE...BRIDGEPORT...CALDWELL... WOODSFIELD...SHARON...HERMITAGE...GROVE CITY...GREENVILLE... FARRELL...OIL CITY...FRANKLIN...SUGARCREEK...TIONESTA... NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE...ALIQUIPPA... BEAVER FALLS...AMBRIDGE...MONACA...BEAVER...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE 744 PM EDT SUN SEP 14 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE WILL CONTINUE TO MOVE ACROSS LAKE ERIE THIS EVENING. WIND GUSTS OF 45 TO 55 MPH MAY BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS. $$ 15
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this high wind warning went out at Sep 14, 3:35 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Sep 14, 3:35 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
335 PM EDT SUN SEP 14 2008
.SYNOPSIS...
LOW PRESSURE FROM THE REMNANTS OF IKE WILL MOVE QUICKLY ACROSS THE
GREAT LAKES THIS EVENING WITH A COLD FRONT PUSHING ACROSS THE
REGION OVERNIGHT. WINDS WILL BE VERY GUSTY THIS EVENING WITH A
CHANCE OF SHOWERS AND STORMS. MUCH COOLER HIGH PRESSURE WILL MOVE
IN FOR THE FIRST HALF OF THE WEEK.
&&
.NEAR TERM /THROUGH MONDAY/...
UPDATE TO ISSUE WIND ADVISORY FOR NW HALF OF CWA AS PRESSURE FALLS
AND GUSTS TO 50 NOW LOOK TO MAKE IT INTO WESTERN CWA. REMAINDER SAME.
LOW PRESSURE WITH IKE WILL MOVE QUICKLY ACROSS OHIO TO LAKE ERIE
THIS EVENING WITH WIND GUSTS TO 40 MPH ACROSS NW CWA. THIS LOW
WILL PUSH A COLD FRONT ACROSS AREA TONIGHT WITH SCATTERED SHOWERS
AND STORMS. BEST MOISTURE STAYS FAIRLY TIGHT WITH SURFACE LOW AND
ON THE WESTERN SIDE OF THE LOW SO WIDESPREAD SHOWERS NOT EXPECTED.
FRONT WILL BRING MUCH COOLER AND LESS HUMID CONDITIONS MONDAY WITH
TEMPERATURES HAVING ONLY A 5-10 DEGREE DIURNAL RISE.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
UPPER TROUGH WILL PASS ACROSS OHIO VALLEY WITH SURFACE HIGH
PRESSURE DOMINATING WEATHER THROUGH WEDNESDAY. NEAR NORMAL
TEMPERATURES THROUGH PERIOD.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SURFACE HIGH PRESSURE WILL HOLD ACROSS THE OHIO VALLEY TO NEW
ENGLAND AND SHOULD KEEP DRY AIR OVER THE REGION. TEMPERATURES ARE
FORECAST TO BE REMAIN NEAR NORMAL THROUGH THE WEEKEND.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
THE REMNANTS OF IKE WILL MOVE NORTHEAST FROM INDIANA THROUGH THE
EASTERN GREAT LAKES THIS EVENING WITH A COLD FRONT PUSHING EASTWARD
ACROSS OUR TERMINALS BETWEEN 00Z AND 06Z. GREATEST COVERAGE OF
SHOWERS AND THUNDERSTORMS SHOULD REMAIN TO OUR NORTHWEST...CLOSER TO
THE TRACK OF THE SURFACE LOW. EXPECTED ONLY SCATTERED PRECIPITATION
ACROSS OUR REGION SO DID NOT INCLUDE TEMPO GROUPS IN ANY TAFS.
PRESSURE GRADIENT WILL INCREASE LATE THIS AFTERNOON AND EVENING AS
LOW SLIDES BY...WITH SOUTHWEST SURFACE WINDS GUSTING UP TO 30-35KT
EARLY THIS EVENING AND THEN WEST WINDS 15 TO 25 KT LATE TONIGHT INTO
MONDAY.
CEILINGS EXPECTED TO GRADUALLY LOWER TO MVFR AFTER THE COLD FRONTAL
PASSAGE LATE TONIGHT WITH MVFR STRATOCUMULUS PERSISTING INTO MONDAY
AFTERNOON.
IFR/MVFR VISIBILITIES IN FOG ARE POSSIBLE IN PATCHY FOG LATE MONDAY
NIGHT. VFR WEATHER SHOULD PREVAIL FOR TUESDAY THROUGH FRIDAY AS HIGH
PRESSURE RIDGE BUILDS IN.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR OHZ039>041-
048>050-057>059-068-069.
PA...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR PAZ007>009-013-
014-020.
WV...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR WVZ001>004.
&&Hazardous weather outlook, Sep 14, 3:50 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 350 PM EDT SUN SEP 14 2008 MDZ001-PAZ015-016-021>023-029>032-WVZ012-021>023-041-152000- GARRETT-CLARION-JEFFERSON PA-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 350 PM EDT SUN SEP 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-068-069-PAZ007>009-013-014-020-WVZ001>004- 152000- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-BEAVER-HANCOCK-BROOKE-OHIO-MARSHALL- 350 PM EDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 3:46 PM EDT | Wind Advisory | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 11 hr |
Nearby
High Wind Warnings in Ohio, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.